# SDR CA081006003

- Difficulty date: October 1, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 44,076 hours
- Engine: Pwa PW120A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Rod
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, D
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT, THE CREW NOTED A VIBRATION AND BANGING NOISE FROM THE NOSE OF THE ACFT.  THE ACFT RETURNED AND THE GROUND CREW NOTED THAT THE RT NLG DOOR WAS OPEN AND THAT THE DOOR CONTROL ROD AND TENSION SPRING (PN 83232010-105) FOR THE RT DOOR WAS BROKEN.  THERE WAS NO DAMAGE TO THE SURROUNDING STRUCTURE.  THE CONTROL ROD WAS SHEARED AT THE UPPER PERMASWAGE ON THE ROD.  GEAR INDICATION WAS NORMAL TO THE CREW.  THE BARTS WHERE REPLACED AND THE ACFT RELEASED BACK TO SERVICE.
